Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On medications for diabetes, hypertension, skin on both the sides of mouth see,s to be lightening. Any ideas?

I am a 50 y.o. african american woman with dark skin. I have had type 2 diabetes for 10 years, still using glyburide metformin , take lisinopril , hydrochlorothiazide , nifedipine for hypertension, and in late July, i got a serious sun burn in the Dominican Republic, but my skin recovered. However, i recently noticed the skin on bothcornersbof my mouth are lightening and i am afraid it might be vitiligo. What could make the skon lighten so quickly? Any ideas?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing in.
The condition can be vitiligo,postinflammatory hypopigmentation,Allergic contact dermatitis etc
A visit to dermatologist will allow proper diagnosis.
Treatment can be suggested only after confirmation of diagnosis.Avoid any cosmetics , creams ,lips etc.
Hope this helps.
I will be available for any further clarification you need.
Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor